# SDR R61A201202020085

- Difficulty date: February 6, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 13,109 hours, 10,333 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730115
- Part serial: 11321H8312
- Condition: Faulty
- Location: Cockpit
- Part time: 13,109 hours, 10,333 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE IN CRUISE FLIGHT FROM PHL TO MCI, PILOTS NOTICED A ODOR THAT WAS ONLY NOTED IN THE FLIGHT DECK.  THE CREW DECIDED TO DIVERT TO CMH AND DECLARED EMERGENCY.  MAINTENANCE PERFORMED OPPS CHECK OF AC SYSTEMS, PACKS, RAN ENGINES, AND NOTICED THAT THE WINDSHIELD HEATER ELEMENT WAS CAUSING THE ODOR.  MAINTENANCE REPLACED THE CAPTAINS WINDSHIELD PER THE EMB 175 AMM, AC WAS THEN RETURNED BACK INTO SERVICE.
